# SDR TWAA9739001

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- System (JASC): 3830 · Waste Disposal System
- Part: Check Valve
- Part number: 16007045
- Condition: Leaking
- Location: Forward Lavatory
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, BLUE ICE FROM A LEAKING FORWARD LAVATORY FILL CHECK VALVE DAMAGED NR 1 ENGINE, S/N 3250.  REMOVED AND REPLACED FORWARD LAVATORY CHECK VALVE, MFG P/N 16007-045, REMOVED NR 1 ENGINE S/N 3250.  OPERATIONAL CHECK NORMAL.  (M)
